# SDR SWIA20251001928

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 46,035 hours, 39,879 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON A NUTPLATE HOLE ON THE LH H-STAB RIB NO. 9 SPLICE (DWG: 600-23037 AL ALY ALCD 2024-T3, 0.032" NOM THK, REF) LOCATED ALONG LBL112.00. COMPLIED WITH TEMP REPAIRS PER REO 601-55-11-792. COMPLY WITH PERMANENT REPAIR OF L/H H-STAB RIB 9 SPLICE NUTPLATE HOLE CRACK (DWG: 600-23037 AL ALY ALCD 2024-T3, 0.032" NOM THK, REF) LOCATED ALONG LBL112.00 PER REO 601R-55-11-792 REV -- DATED 5/24/25 WITH IN 600 HOURS., (FILED CLOSED)COMPLIED WITH PERMENANT REPAIR OF THE CRACK ON NUTPLATE HOLE AT LT HORIZONTAL STABALIZER CLOSING RIB NO.9 AT BL 112.00 REFERENCE APPLICABLE STEPS IN REO 601R-55-11-805 REV-.
